# SDR FDEA201201050021

- Difficulty date: January 5, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 63,349 hours, 20,361 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N55207
- Condition: Corroded
- Location: Bs 450-665
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CREASE BEAM S17R BS 450 TO 665 CORRODED.  REMOVED CORROSION AND FOUND OUT OF LIMITS PER SRM 53-30-13, FIG.101, DETAIL 8.   REMOVED AND REPLACED RT CREASEBEAM, PER SRM 51-40-02, AND DRAWING 143N5520.    MAJOR REPAIR
